Since my last post, I had more blood tests on Tuesday, 6/15. They included a bilirubin and LDH (both are high), in addition to the liver function tests. The good news is that the liver function results have come down some from 6/8, and I’m still feeling good without any symptoms. The bad news is that the Prednisone (steroid) is causing muscle and joint cramps, sleep problems, and paper-thin skin! I picked up a golf club off the green, and the rubber grip rubbed against my arm, peeled my skin off and bled - even a band-aid can take the skin off! I have several wounds now on my arms that I have to keep wrapping with bandages. 😥
I talked to a nurse at Mayo yesterday, and she said I should continue with the 70 mg of Prednisone/day and 0.5 mg of Tacrolimus, since it seems to be bringing down the liver function results. She also said I could take Tylenol PM for sleep, and magnesium for the cramps, so hopefully that will help. However, there isn’t much I can do about the skin issue, other than try not to be a klutz! 😳
I will go in for blood tests again next week and then visit Mayo on June 29th. Hopefully things will have normalized by then - fingers crossed!
11 Hearts • 8 Comments
Send me emails on supporting a friend in tough times through stories, articles, videos and more.